# SDR SWAA2021090799899

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT STRUT FAIRING BOX BRACKET INBOARD AREA AT RT PYLON ; 2021-341311 / [01] REMOVED STRUT FAIRING BOX BRACKET INBOARD AREA AT RT PYLON IAWB737-700 SRM51-40-02 AND PERFORMENT VISUAL INSPECTION ON AREA AND NO FOUN MORE DAMAGE; [02] COMPLETED STEP 1; [03] OK TO INSTAL NEW STRUT FAIRING BOX BRACKET INBOARD AREA AT RT PYLON; [04] COMPLETED STEP 3; [05] INSTALLED NEW BRAKET ON STRUT FAIRING BOX INBOARD AREA ON R/H PYLON IAW B B737-700 SRM 51-40-02 DWG # 311A2683 REV. -; [06] REPLACED BRAKET ON STRUT FAIRING BOX INBOARD AREA ON R/H PYLON IAW B B737-700 SRM 51-40-02 DWG # 311A2683 REV. -; [07] STEP 6 CORRECTIVE ACTION REPLACED BRAKET ON STRUT FAIRING BOX INBOARD AREA ON R/H PYLON IAW B B737-700 SRM 51-40-02 DWG # 311A2683 REV. - MEASURES DE CRACK IS: 0.450 TOOL USED CALIPER P/N DIGITAL 150 S/N AE-412604 DUE DATE 28-MAY 22; [08] TASK CARD COMPLETED
